Doctor insights on:
Medicine For Isotretinoin Allergy
Isotretinoin allergy: The term allergy is thrown around a lot. That medicine (Retin-A) can easily irritate your skin, cause it to redden and peel. If that is happening to you then you should be lowering the dose or the concentration or spreading out the time between doses or changing the vehicle from gel to cream. It doesn't mean that you are allergic to it! Speak to your doc! ...Read more
The term allergy is thrown around a lot. That medicine (Retin-A) can easily irritate your skin, cause it to redden and peel. If that is happening to you then you should be lowering the dose or the concentration or spreading out the time between doses or changing the vehicle from gel to cream. It doesn't mean that you are allergic to it! ...Read more
Using the site: We are not a chat room, so we cannot interact with you to gain details about your problems.You need to provide relevant history of a problem and any findings, then ask a clear question.When you do not you have wasted your time.You are free to start over, but provide all relevant info and ask a question. ...Read moreSee 1 more doctor answer
Taking isotretinoin 40mg/day, 5th month. Orthoped says I have an inflammation in the sciatic nerve, prescribed Diprospan Injection. Drug Interactions?
Many Side-effects: This drug is highly effective for severe acne but has powerful side-effects. Those include increased skin dryness , rashes , sun-sensitivity , increases in cholesterol and triglycerides , hair loss and peeling skin. There are also concerns about worsening ibs/ us and depression. ...Read more
Are there side effects of isotretinoin that will persist even after discontinuation of the medicine? Like IBD and depression?
When i was 18 male (now 26) i took isotretinoin (accutane) for 6 mon until my acne was completely gone. Miracle drug. But any longterm side-effects?
Sibutramine: Sibutramine is no longer available in the U.S. The manufacturer has decided to stop producing sibutramine based on information from a recent clinical study. In this study, people taking sibutramine had an increased risk of cardiovascular events such as heart attack and stroke. If you are currently taking sibutramine, you should stop taking this medication and call your doctor to discuss switching. ...Read moreSee 1 more doctor answer
If you are taking Accutane isotretinoin, and you take a home pregnancy test will the results be wrong because of the chemicals in the drug?
No: In fact, most doctors require to take one before filling your prescription. ...Read more
Is it safe to take contraceptive pill while on isotretinoin for the past month..also could you recommend any medicine to pre pone my periods?
Yes: There is no problem taking these two medication at the same time. Given that Isotretinoin can cause birth defects, you may want to consider using 2 forms of birth control while on this medication. Periods really can only be manipulated with hormones, so to answer your question, there aren't really any other medications to postpone periods. ...Read more
I have a light yellow color in my nail what the reason of that is it kidney or liver diseases ? Note that , i took medicine called Isotretinoin
I have combination of acne vulgaris and rosacea. Doctor gave me ACUTRET isotretinoin capsule usp.is this medicine ok for me??? Any side effects??
Acutret: Make sure you understand all the side effects of isotreinoin, of which there are many ...Read more
Medication for cystic acne & saeborrheic dermatitis causing severe migraines.Using isotretinoin, minocycline as HCl BP & desloratadine. Drug reaction?
Stop meds, check eye: If you are having headaches, i would stop the Minocycline and isotretinoin. When given together there is an increased risk of a rare side effect, pseudotumor cerebri. I would have my eyes checked and if no evidence of pseudotumor, restart either the Minocin (minocycline) or isotretinoin, but not both. Migraines can also worsen with Isotretinoin and not affect the eyes, but it definitely needs to be ruled out. ...Read more
This is Sami, your patient in Isotretinoin - Second month. I used Nair to remove hair in my hands and legs and got some red rashes and breaks, in my hands. Any medicine/lotion I can apply to cure this skin break and rashes?
Acne treatment: Apply this preparation once or twice a day. It may take 4-6 weeks before you notice an improvement in your skin. Your skin may become more sensitive to sunlight than usual. Avoid strong sunlight and do not use sunbeds. If you are a woman, you must avoid getting pregnant. Ask your doctor about suitable contraception. ...Read more
Potentially: Can cause depression, change in sleep or mood, sudden numbness or weakness on one side of the body, changes in vision, hearing, seizures, pain in stomach, severe diarrhea, flu-like symptoms, joint or bone aches, severe rash. There are other minor side effects. You should discuss this with the doctor before ever taking the medication. ...Read more
Isotretinoin: The most common side effects are dry mucous membranes, photosensitivity, major birth defects and joint pain. Rare serious side effects include: pseudotumor cerebri, premature epiphyseal closure, pancreatitis, psychosis, anemia, suicidality, visual disturbance, hepatoxicity, aggression and others. Blood work is drawn every month and if side effects occur the med is stopped. ...Read moreSee 1 more doctor answer
Combo/acne/Tx: Yes but this needs monitoring by a dermatologist..... ...Read more
More commonly known as accutane, Isotretinoin is an oral medication that is incredibly effective for severe acne. It is especially useful to bring a halt to acne that is causing scarring. Isotretinoin has a variety of side effects including birth defects, liver damage, and problems with cholesterol, and careful monitoring ...Read more
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more